Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 26, Issue 6, Pages 331-339
http://dx.doi.org/10.1155/S0161171201005646

Coincidence and fixed point theorems in metric and Banach spaces

1Department of Mathematics, Liaoning Normal University, Liaoning, Dalian 116029, China
2Department of Applied Mathematics, Changwon National University, Changwon 641-773, Korea
3Department of Mathematics and Statistics, College of Science, Sultan Qaboos University, Al-khoud, Muscat 123, Oman

Received 7 August 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zeqing Liu, Jeong Sheok Ume, and Mohammad S. Khan, “Coincidence and fixed point theorems in metric and Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 26, no. 6, pp. 331-339, 2001. https://doi.org/10.1155/S0161171201005646.